# SDR 2017FA0000031

- Difficulty date: January 30, 2017
- Submitted: January 30, 2017
- Operation: General aviation
- Aircraft: N962J
- Make and model: Cessna 182T
- Aircraft serial: 182T82149
- Aircraft time: 2,178 hours
- Engine: Lyc IO540AB1A5
- Engine time: 178 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 15F19957
- Condition: Scored
- Location: Engine
- Part time: 178 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 AND 6 PUSHRODS AND ROCKER ARMS REPLACED FOR EXHAUST SIDE DUE TO SA-167A INSPECTION.  SCORING IS OBVIOUS AND TRANSLATED TO ROCKER ARM AS WELL.  REPLACED PARTS AS NECESSARY.
